Oct 12, 2001
I asked this question before but you didn't answer it-I would appreciate it if you could. My red bld ct. is 3.88 and my hgb is 12.7-My doc. says that is not low enough to cause fatigue-Is this true-because I am exhausted and a nurse told me that I am anemic at that level-I'm confused-HELP?
Response from Dr. Frascino
I did answer your question. As I recall, the answer had a lot of z's in it. Check it out.
could my pain meds be immunosuppressive?
could my pain meds be immunosuppressive...
- Dark Bumps After Anal Sex With Condom Does It Mean I Have HIV
- Fever After Licking Anus Worried I Have HIV
- Oral Ulcers After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- Rectal Bleeding After Anal Fingering Worried I Have HIV
- Swollen Glands After Getting A Tattoo Worried I Have HIV
- White Tongue After Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.